# SDR CA960311009

- Difficulty date: November 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 172E
- Engine: Cont O300D
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Part number: S16751
- Condition: Corroded Saddle
- Location: Rudder Bar
- Part time: 4,884 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)DURING A 100 HOUR INSPECTION WHITE RESIDUE WAS NOTED ON THE RIGHT HAND RUDDER BAR SADDLE. UPON REMOVAL THE SADDLE HALVES WERE FOUND TO BE CORRODED. THE SUPPORTING STRUCTURE, FIG. 31 #34 CESSNA 172 PAR TS MANUAL, WAS ALSO FOUND CORRODED.
